Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NiRoMa

Pimple Under My Lip Has Caused Lower Lip To Swell - See Doctor?

Recommended Posts

Woke up yesterday with a swollen lower lip (the right hand side more so than the left, so it isnt just standard swelling from dryness). Woke up today with it even more swollen. Theres a pimple just below the area so im thinking the infection must have spread or something. I've had this happen once before and i went to the doctor who gave me a weeks antibiotics and it cleared up, however now that im on day 16 of accutane i dont really want to have to stop the accutane to take antibiotics =/

Do you guys think it needs to be done? or will it go away on its own if i let it?

Share this post


Link to post
Share on other sites
Guest *Spiro*

If it is truly infected I would go see the doctor and get the antibiotics ASAP.

I am on my 7th and last month of accutane and have been on a course of antibiotics while being on accutane and didn't need to come off tane. The course was for a swollen lymph node that turned out to be infected. My GP knew I was on accutane and told me it was okay to do a 10 day course of antibiotics while being on accutane. So you may not have to take a break of the accutane. Better safe than sorry. I'd get it looked at, if it is still swollen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×